CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
RWHMDA: Random Walk on Hypergraph for Microbe-Disease Association Prediction 期刊论文
FRONTIERS IN MICROBIOLOGY, 2019, 卷号: 10, 页码: 10
Authors:  Niu, Ya-Wei;  Qu, Cun-Quan;  Wang, Guang-Hui;  Yan, Gui-Ying
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
hypergraph  random walk  microbe  human diseases  association prediction  
Multi-Level Comparative Framework Based on Gene Pair-Wise Expression Across Three Insulin Target Tissues for Type 2 Diabetes 期刊论文
FRONTIERS IN GENETICS, 2019, 卷号: 10, 页码: 16
Authors:  Sun, Shaoyan;  Sung, Fengnan;  Wang, Yong
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
type 2 diabetes  gene pairwise expression  dysfunctional interactions  multi-level analysis  random walk with restart  
Integrating random walk and binary regression to identify novel miRNA-disease association 期刊论文
BMC BIOINFORMATICS, 2019, 卷号: 20, 页码: 13
Authors:  Niu, Ya-Wei;  Wang, Guang-Hui;  Yan, Gui-Ying;  Chen, Xing
Favorite  |  View/Download:5/0  |  Submit date:2019/03/05
microRNA  Disease  miRNA-disease association  Random walk  Binary regression  
Maximal entropy random walk on heterogenous network for MIRNA-disease Association prediction 期刊论文
MATHEMATICAL BIOSCIENCES, 2018, 卷号: 306, 页码: 1-9
Authors:  Ya-Wei, Niu;  Hua, Liu;  Guang-Hui, Wang;  Gui-Ying, Yan
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Maximal entropy random walk  Heterogenous network  microRNA  Disease  miRNA-disease association  
IRWRLDA: improved random walk with restart for lncRNA-disease association prediction 期刊论文
ONCOTARGET, 2016, 卷号: 7, 期号: 36, 页码: 57919-57931
Authors:  Chen, Xing;  You, Zhu-Hong;  Yan, Gui-Ying;  Gong, Dun-Wei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
lncRNAs  disease  cancer  random walk with restart  
Performances of pure random walk algorithms on constraint satisfaction problems with growing domains 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2016, 卷号: 32, 期号: 1, 页码: 51-66
Authors:  Xu, Wei;  Gong, Fuzhou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Constraint satisfaction problems  Model RB  Random walk  Local search algorithms  
Local asymptotics of a Markov modulated random walk with heavy-tailed increments 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 9, 页码: 1843-1854
Authors:  Wang, Bing Chang;  Liu, Yuan Yuan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Markov modulated random walk  local asymptotics  long-tailed distributions  subexponential distributions  Wiener-Hopf factorization